# SDR CA120402004

- Difficulty date: March 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 4,175 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ACFT ABORTED TAKEOFF BECAUSE ENGINE POWER WAS UNMATCHED. CONDUCTED RUN-UP AND FOUND NO PROBLEMS, STATIC RUN ON GROUND ABLE TO ACHIEVE 95 PERCENT TORQUE AS WELL.  STATIC POWER CHECK CONDUCTED AGAIN JUST BEFORE TAKEOFF WITH NO PROBLEMS.  AT 2000 FT AGL THE LT ENGINE ROLLED BACK GRADUALLY TO 43 PERCENT 640 ITT 88 PERCENT NG, 6 MIN AFTER DEPARTURE THROUGH 12,000 FT TORQUE/TEMP INCREASED 79 PERCENT, 720 ITT, 450 PPH, BOTH POWER LEVERS MATCHED THROUGH 22,000 AGL 73 PERCENT TORQUE 800 ITT 96.4/97.2 NG, FUEL FLOW REMAINED 20-30 LBS BELOW RT SIDE UNTIL MATCHED. AS FLIGHT PROGRESSED THE POWER LEVER WAS MOVED TO SEE IF THERE WAS POSITIVE CONTROL AND LEVER ACTED NORMAL. CONSULTED AND THE FUEL CONTROL UNIT HAS BEEN REPLACED WITH AN O/H UNIT.
